# SDR UALA2012030601446

- Difficulty date: March 6, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 48,436 hours, 19,187 cycles
- Engine: Iae V2522A5
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 3907130302
- Part serial: 535
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW COMMENTS:  DISPLAY UNIT TOO DIM TO CLEARLY READ IN DAYLIGHT.  FLIGHT DIVERTED DUE TO EXTENSIVE HOLD.  PER TOMC ONLY LOWER CAN BE DEFERRED.  RPLC'D LWR ECAM DISPLAY 4WT2 AND SELECTED PROPER SWITCH SETTINGS, CKS OK.  (ALSO REPLACED P/N 3907130302 - DASH NUMBERS 527 & 1010011 AT THE LWR POSITION).
